# SDR FDEA202309261727

- Difficulty date: September 26, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR FOUND SUPPORT CORROSION BETWEEN FR11 PLUS 10" AND FR11 PLUS   16",Y730 REPLACED THE DAMAGE SUPPORT WITH NEW I.A.W A300-600F SRM 51-72-10-001, PAGE 2
